(J-KSIAM) Volume 22 Number 3 (September 2018 issue) TOC
글쓴이 : cfdkim
작성일 : 2018-09-23

Dear colleagues and researchers,

The Journal of the Korean Society for Industrial and Applied Mathematics (J-KSIAM) Volume 22 Number 3 (September 2018 issue) has been posed on http://www.ksiam.org/archive/ Aims and scope or other information on the journal is available on the KSIAM website http://www.ksiam.org or http://www.ksiam.org/jksiam The journal is one of Korea Citation Indexed (KCI) journals since 2007. Readers interested in the following articles may download each of articles free of charge from our website and authors are encouraged to submit a paper via the online submission site http://www.ksiam.org/jksiam/

Sincerely yours,


 Minkyu Kwak, Editor-in-Chief
 Zhiming Chen, June-Yub Lee, Tao Tang, Associate Editors-In-Chief
 Jin Yeon Cho, Junseok Kim, Managing Editors

-----

JKSIAM-v22n3 pp137-154
A study on Condensation in Zero Range Processes
Cheol-Ung Park, Intae Jeon
http://www.ksiam.org/archive/files/jksiam-2018v22p137.pdf


We investigate the  condensation transition of a zero range process with jump rate g given by g(k)=M/k^alpha, if k <= an, or 1/k^alpha, if k > an, where alpha>0 and a (0<a<1/2) is a rational number. We show that for any epsilon > 0, there exists M*> 0 such that, for any 0<M < M*, the maximum cluster size is between (a-epsilon)n and (a+epsilon)n for large n.


-----


JKSIAM-v22n3 pp155-162
A parallel implementation of a relaxed HSS preconditioner for saddle point problems from the Navier-Stokes equations
Ho-Jong Jang, Kihang Youn
http://www.ksiam.org/archive/files/jksiam-2018v22p155.pdf


We describe a parallel implementation of a relaxed Hermitian and skew-Hermitian splitting preconditioner for the numerical solution of saddle point problems arising from the steady incompressible Navier-Stokes equations. The equations are linearized by the Picard iteration and discretized with the finite element and finite difference schemes on two-dimensional and three-dimensional domains. We report strong scalability results for up to 32 cores.


-----


JKSIAM-v22n3 pp163-177
Existence and uniqueness results for Caputo fractional integro-differential equations
Ahmed A. Hamoud, Mohammed S. Abdo, Kirtiwant P. Ghadle
http://www.ksiam.org/archive/files/jksiam-2018v22p163.pdf

This paper successfully applies the modified Adomian decomposition method to find the approximate solutions of the Caputo fractional integro-differential equations. The reliability of the method and reduction in the size of the computational work give this method a wider applicability. Also, the behavior of the solution can be formally determined by analytical approximation.  Moreover, we proved the existence and uniqueness results and convergence of the solution. Finally, an example is included to demonstrate the validity and applicability of the proposed technique.


-----


JKSIAM-v22n3 pp179-199
Density dependent mortality of intermediate predator controls chaos-conclusion drawn from a tri-trophic food chain
Binayak Nath, Krishna pada Das
http://www.ksiam.org/archive/files/jksiam-2018v22p179.pdf

The paper explores a tri-trophic food chain model with density dependent mortality of intermediate predator. To analyze this aspect, we have worked out the local stability of different equilibrium points. We have also derived the conditions for global stability of interior equilibrium point and conditions for persistence of model system. To observe the global behaviour of the system, we performed extensive numerical simulations. Our simulation results reveal that chaotic dynamics is produced for increasing value of half-saturation constant. We have also observed trajectory motions around different equilibrium points. It is noticed that chaotic dynamics has been controlled by increasing value of density dependent mortality parameter. So, we conclude that the density dependent mortality parameter can be used to control chaotic dynamics. We also applied basic tools of nonlinear dynamics such as Poincare section and Lyapunov exponent to investigate chaotic behaviour of the system.


-----


JKSIAM-v22n3 pp201-215
Finite Difference Scheme For Singularly Perturbed System of Delay Differential Equations with Integral Boundary Conditions
E. Sekar, A. Tamilselvan
http://www.ksiam.org/archive/files/jksiam-2018v22p201.pdf

In this paper we consider a class of singularly perturbed system of delay differential equations of convection diffusion type with integral boundary conditions. A finite difference scheme on an appropriate piecewise Shishkin type mesh is suggested to solve the problem. We prove that the method is of almost first order convergent. An error estimate is derived in the discrete maximum norm. Numerical experiments support our theoretical results.


-----